Theorem of the generalized Tauberian
type for measures
Novi Sad Journal of Mathematics, Tome 13 (1983)
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1983_13_Nonea_0,
author = {Stankovi\'c
Bogoljub},
title = {Theorem of the generalized {Tauberian}
type for measures},
journal = {Novi Sad Journal of Mathematics},
pages = {1-14},
year = {1983},
volume = {13},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1983_13_Nonea_0/}
}
Stanković Bogoljub. Theorem of the generalized Tauberian type for measures. Novi Sad Journal of Mathematics, Tome 13 (1983). http://geodesic.mathdoc.fr/item/NSJOM_1983_13_Nonea_0/